Alert archive / Massachusetts / High Surf Advisories in 2020

High Surf Advisory 3, NWS Boston/Norton, MA

July 11, 20204 counties in Massachusetts; Newport County, Washington County, Rhode Island

NWS Boston/Norton, MA issued this high surf advisory at Jul 11, 2020, 7:02 PM EDT for 4 counties in Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Jul 12, 2020, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2020, 7:02 PM EDT (23:02 UTC)
In effect from
Jul 12, 2020, 8:00 AM EDT
Expired
Jul 12, 2020, 7:40 PM EDT
In force
12 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 57 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 11.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WHUS41 KBOX 112302
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
702 PM EDT Sat Jul 11 2020

MAZ020-023-024-RIZ006>008-120800-
/O.NEW.KBOX.SU.Y.0003.200712T1200Z-200713T0000Z/
Southern Bristol MA-Dukes MA-Nantucket MA-Washington RI-
Newport RI-Block Island RI-
702 PM EDT Sat Jul 11 2020

...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...

* WHAT...Large breaking waves of 5 to 6 feet expected in the 
  surf zone.

* WHERE...In Massachusetts, Southern Bristol MA, Dukes MA and 
  Nantucket MA Counties. In Rhode Island, Washington RI, Newport 
  RI and Block Island RI Counties.

* WHEN...From 8 AM to 8 PM EDT Sunday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$
4 follow-up statements
386 
WHUS41 KBOX 120736
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
336 AM EDT Sun Jul 12 2020

MAZ022-121545-
/O.EXA.KBOX.SU.Y.0003.200712T1200Z-200713T0000Z/
Barnstable MA-
336 AM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...Large breaking waves of 5 to 6 feet expected in the 
  surf zone.

* WHERE...Barnstable MA County.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

MAZ020-023-024-RIZ006>008-121545-
/O.CON.KBOX.SU.Y.0003.200712T1200Z-200713T0000Z/
Southern Bristol MA-Dukes MA-Nantucket MA-Washington RI-
Newport RI-Block Island RI-
336 AM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Large breaking waves of 5 to 6 feet expected in the 
  surf zone.

* WHERE...In Massachusetts, Southern Bristol MA, Nantucket MA 
  and Dukes MA Counties. In Rhode Island, Block Island RI, 
  Newport RI and Washington RI Counties.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

Frank
935 
WHUS41 KBOX 121447
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
1047 AM EDT Sun Jul 12 2020

MAZ020-022>024-RIZ006>008-122300-
/O.CON.KBOX.SU.Y.0003.000000T0000Z-200713T0000Z/
Southern Bristol MA-Barnstable MA-Dukes MA-Nantucket MA-
Washington RI-Newport RI-Block Island RI-
1047 AM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Large breaking waves of 5 to 6 feet expected in the 
  surf zone.

* WHERE...In Massachusetts, Southern Bristol MA, Nantucket MA, 
  Barnstable MA and Dukes MA Counties. In Rhode Island, Block 
  Island RI, Newport RI and Washington RI Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

Loconto
501 
WHUS41 KBOX 121957
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
357 PM EDT Sun Jul 12 2020

MAZ020-022>024-RIZ006>008-130000-
/O.CON.KBOX.SU.Y.0003.000000T0000Z-200713T0000Z/
Southern Bristol MA-Barnstable MA-Dukes MA-Nantucket MA-
Washington RI-Newport RI-Block Island RI-
357 PM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Large breaking waves of 5 to 6 feet expected in the 
  surf zone.

* WHERE...In Massachusetts, Southern Bristol MA, Nantucket MA, 
  Barnstable MA and Dukes MA Counties. In Rhode Island, Block 
  Island RI, Newport RI and Washington RI Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$
387 
WHUS41 KBOX 122340
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
740 PM EDT Sun Jul 12 2020

MAZ023-024-RIZ008-130745-
/O.CAN.KBOX.SU.Y.0003.000000T0000Z-200713T0000Z/
/O.NEW.KBOX.SU.Y.0004.200713T1100Z-200714T0000Z/
Dukes MA-Nantucket MA-Block Island RI-
740 PM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT MONDAY...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...Large breaking waves of 4 to 6 feet expected in the 
  surf zone.

* WHERE...In Massachusetts, Dukes MA and Nantucket MA Counties. 
  In Rhode Island, Block Island RI County.

* WHEN...From 7 AM to 8 PM EDT Monday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

MAZ020-022-RIZ006-007-130045-
/O.CAN.KBOX.SU.Y.0003.000000T0000Z-200713T0000Z/
Southern Bristol MA-Barnstable MA-Washington RI-Newport RI-
740 PM EDT Sun Jul 12 2020

...HIGH SURF ADVISORY IS CANCELLED...

The High Surf Advisory for today, Sunday, has been cancelled. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high surf advisory went out at Jul 11, 7:00 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 11, 7:00 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
700 PM EDT Sat Jul 11 2020

.SYNOPSIS...
An upper level disturbance tracks from western New York into
northern New England tonight into early Sunday. Scattered
thunderstorms are possible through early evening, and a few may
become locally strong with gusty winds and heavy rainfall. It will
still be quite warm and still fairly humid on Sunday, with another
chance for showers and embedded thunderstorms overnight into early
Monday morning. Scattered showers and thunderstorms return on
Monday afternoon and Tuesday. High pressure then brings fair
weather for Wednesday and possibly Thursday. Scattered showers
and thunderstorms return on Friday and Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

7 PM Update...

Upper level trough and associated surface cold front extend from
Syracuse NY through Ern PA to Wilmington DE. Showers and
scattered thunderstorms along and ahead of the front have been
moving south-to-north. A couple of such showers/storms developed
in Western CT and Western MA and moved north to Vermont.
Meanwhile, the southerly airflow drew low clouds and fog north
across CT/RI and SE MA.

The expanding cloud deck should cover most of Srn New England
early tonight. Model forecast data continues to show the south-
to-north upper flow becoming southwest-to-northeast later
tonight. This means partial clearing between midnight and 6 AM.
The turning flow could draw some of the leftover NY convection
across Northwest MA. But by that time the convection will be
diminishing.

Dew points will remain in the upper 60s and lower 70s, which
means min temperatures will be no lower than that and possibly a
degree or two higher. In this moist airmass, continue to expect
areas of fog, especially along the South Coast. This amounts
to no significant change from the late afternoon forecast.

But there will be one change to the forecast. The High Surf
Advisory that was in effect ended at 6 PM. Coastal conditions
for Sunday will remain similar, so a new Advisory has been
issued for 8 AM to 8 PM Sunday for much of the RI and MA South
Coast.

Previous Discussion...

Southerly flow tonight may become slightly more onshore, and this
may draw a field of stratus back northward, reflected in most model
guidance RH forecasts. Bigger question is how far west will this
stratus later extend, with evolving drier SWly flow looking to help
serve as a western bound to the stratus layer. Winds do become more
SW late in the overnight into early Sunday morning so not thinking
the stratus will be with us any longer than the overnight hrs. Mild
and muggy lows in the mid 60s to lower 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
230 PM Update:

Sunday:

Shortwave trough will be moving into northern New England on Sunday.
A related fairly weak surface low will move through the St. Lawrence
Valley, with troughing extending down into northwestern MA and the
Berkshires. High pressure should maintain itself over southeastern
New England.

Sunday should be another very warm day and while dewpoints are lower
it will still feel quite muggy again. Once the sun comes out to
erode any residual stratus from overnight, looking at mostly sunny
conditions and it should also become fairly breezy for a typical mid-
July day. Gusts to 25 mph not out of the question with strong
heating allowing for mixing to occur. A few higher res models
simulate isolated to widely scattered thunderstorms near the weak
trough axis over northwest into north-central MA. Better large-scale
support for storms looks north of our area, instability looks to be
less than prior days due to slightly lower dewpoints, weak
lift/convergence and dry air in the mid-levels should keep most
storms fairly isolated if any develop at all. Wouldn't necessarily
cancel any plans but certainly keep an eye to the sky if in towns
north and west of a Worcester to Springfield line. Highs will again
top out in the lower 90s in the interior, though slightly lower
dewpoints due to mixing and some downsloping should keep heat
indices from reaching Advisory levels.

Sunday Night:

Any thunderstorms which may have developed across western into north-
central MA should dissipate after sunset. A brief period of
shortwave ridging and dry weather then resumes for most of the
overnight. However late in the overnight into the pre-dawn hours,
500 mb heights again start to fall as the next shortwave trough
moves through east-central PA into southern NY. While low-levels are
stable, seasonably-strong 850-500 mb WSW flow advects in some modest
elevated instability into early Monday morning across northern CT,
northwest RI into western and central MA (Showalter indices -1 to -2
units, associated with 6-6.5 C/km 700-500 mb lapse rates). Though
timing remains a question - it could be more focused into Monday
morning as opposed to very late Sunday night - the potential exists
for early-morning thunderstorms in the Springfield-Hartford to
Worcester corridor. While it is the exception and not the rule, an
upper-end outcome could feature thunderstorms with small sub-severe
hail given MUCAPEs increasing to around 500-900 J/kg. Otherwise,
still a muggy evening ahead with lows in the upper 60s to lower 70s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Big Picture...

High pressure in control coast-to-coast across the Southern USA. One
trough moves across New England Monday and Tuesday, followed by a
weak ridge Wednesday.  Another shortwave trough based in Canada
moves across the Nrn Tier of the USA, crossing New England Thursday
or Friday.

Height contours at 500-mb, refecting the deep layer, are forecast
near normal Monday-Tuesday, trending above normal the remainder of
the week. Surface high pressure passing north of the region midweek
may generate a low-level easterly flow that would buffer the warming
trend, but the high pressure moves east and the surface flow returns
to a west-southwest direction late in the week.

Mass fields are similar through Thursday morning, then show
differences in handling the late week trough. Confidence is moderate-
high through Thursday, then lower confidence Friday-Saturday.

Daily details...

Monday-Tuesday...

A leading shortwave trough sweeps across Srn New England Monday,
supporting a surface cold front that crosses the region late in the
day or evening. An associated 100-kt jet in the southwest upper flow
moves across New England with Srn New England under the right
entrance region of the jet, supporting lift. The airmass will be
unstable with LI of -3 to -5 and CAPE of 1000-1500 J/Kg. And 0-3 Km
Helicity will be around 100. Expect showers and scattered t-storms
with the front. PW values are forecast around 1.9 inches, so local
downpours are also expected.

The main trough axis sweeps overhead late Monday night and Tuesday,
cooling temps at 500 mb by 2-3C from Monday. CAPE of 500 J and LI of
minus 1 to minus 2 extend south into Eastern MA during Tuesday. This
may be enough to generate scattered showers/thunder Tuesday, with
most favorable conditions in Eastern MA. PW values diminish to 1.3
inches, so less favorable for downpours.

Wednesday-Thursday...

High pressure builds south from Quebec, and combined with a
shortwave upper ridge this should bring rain-free weather and lower
dew points. The surface high remains centered to our north, which
suggests an east flow over the region and cooler temperatures along
the eastern coast.

Friday-Saturday...

The next shortwave approaches from the Great Lakes, but timing
remains in question due to the variety of model timings.
Expect increasing instability with LI falling to near -5 by Saturday
and CAPE increasing to near 2000 J/Kg. PW values climb to 2 inches.
The question remains whether the convection reaches Srn New England
Friday, or waits until Saturday. When it arrives, expect scattered
showers and thunder, with local downpours.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight: Moderate to high confidence.

Early isolated showers/t-storms over Western CT and Western MA
will diminish early tonight. Meanwhile, conditions will lower to
IFR/LIFR along the South Coast and Islands, and to either low-
end MVFR or IFR farther north. Should see improvement with
partial clearing toward morning. South winds around 10 kt.

Sunday: High confidence.

Any sub-VFR to become VFR by mid-morning. Isolated SHRA/TSRA N/W
of CEF-ORH-BED after 17z but confidence on development is not
high and may stay dry. Southwest winds pick up with gusts 20-25
kt by late-AM/early-PM.

Sunday Night: High confidence on trends, moderate on thunder
potential.

VFR through about 04z, then better chances for showers move in
after midnight and especially pre-dawn to early Monday AM. Could
see periods of thunder embedded at times, timing and coverage is
less clear. SW winds decrease to around 5-10 kt.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...Moderate to high confidence in TAF. VCTS for
SCT TSRA threat after 20z.

Outlook /Monday through Thursday/...

Monday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA, slight chance TSRA.

Monday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, isolated TSRA. Patchy BR.

Tuesday: Mainly VFR, with areas MVFR possible. Chance SHRA,
slight chance TSRA.

Tuesday Night: Mainly VFR, with local IFR possible. Patchy BR.

Wednesday: VFR.

Wednesday Night: Mainly VFR, with local IFR possible. Patchy BR.

Thursday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

&&

.MARINE...

Tonight through Sunday Night: High confidence.

Small craft advisories remain in effect for all waters due to
southerly winds 25-30 kt and/or seas over 5'. Winds should subside
early this evening across Boston Harbor and Narragansett Bay.
However SCA conditions then continue through Sunday afternoon, with
SW gusts in the 20-25 kt range and longer period 5-6' seas. Areas of
low clouds and fog again set in for most waters tonight.

The High Surf Advisory ended at 6 PM today. Given the continued
long-period southerly swell and the continued threat for rip
currents, a new High Surf Advisory has been issued for Sunday
from 8 AM to 8 PM for much of the RI and MA South Coast.

Outlook /Monday through Thursday/...

Monday through Monday Night: Winds less than 25 kt. Areas of
seas approaching 5 ft. Chance of rain showers, slight chance of
thunderstorms.

Tuesday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers, isolated thunderstorms.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Wednesday through Thursday: Winds less than 25 kt.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Surf Advisory from 8 AM to 8 PM EDT Sunday for MAZ020-023-
     024.
RI...High Surf Advisory from 8 AM to 8 PM EDT Sunday for RIZ006>008.
MARINE...Small Craft Advisory until 8 PM EDT Sunday for ANZ231>235-237-
     250-251-254>256.
     Small Craft Advisory until 8 PM EDT this evening for ANZ236.

&&

SYNOPSIS...WTB/Loconto
NEAR TERM...WTB/Loconto
SHORT TERM...Loconto
LONG TERM...WTB
AVIATION...WTB/Loconto
MARINE...WTB/Loconto
Hazardous weather outlook, Jul 11, 4:24 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
424 PM EDT Sat Jul 11 2020

CTZ002-MAZ002-003-008>011-022-122030-
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Barnstable MA-
424 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for northern Connecticut,
southeastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ023-024-RIZ008-122030-
Dukes MA-Nantucket MA-Block Island RI-
424 PM EDT Sat Jul 11 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-122030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
424 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ003-004-MAZ004>007-012>019-021-026-RIZ001>005-122030-
Tolland CT-Windham CT-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Plymouth MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-
424 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts and northern Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020-RIZ006-007-122030-
Southern Bristol MA-Washington RI-Newport RI-
424 PM EDT Sat Jul 11 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:19 AM EDTHigh Surf AdvisoryBOXBristol, Dukes, Nantucket15 hr

Nearby

High Surf Advisories in Massachusetts, 2020High Surf Advisories in Rhode Island, 2020Every high surf advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.